# SDR AALA202211256970

- Difficulty date: November 3, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING NUMBER 2 SLAT OUTBOARD AUXILIARY TRACK TORSION ROD ADJUSTMENT MOUNT BRACKET HAS CORROSION. LOCATED AT THE LEFT WING STA 457 AND FRONT SPAR. INSTALLED NEW BRACKET PER BOEING DRAWING.
